Print ISSN:-

Online ISSN:-2455-8559

CODEN : TJPEAL

Current Issue

Year 2019

Volume: 5 , Issue: 2

Article Access statistics

Viewed: 348

Emailed: 0

PDF Downloaded: 117

Telangana Journal of Psychiatry


Ofloxacin induced hallucinations in a 6 years old child: A case report


Full Text PDF Share on Facebook Share on Twitter


Case Report

Author Details : Prashant Chaudhari, Sagar Karia, Nilesh Shah, Avinash De Sousa*

Volume : 5, Issue : 1, Year : 2019

Article Page : 64-65


Suggest article by email

Abstract

Ofloxacin is a commonly used fluoroquinolone antibiotic in adults as well as children. It is generally safe and well tolerated though rare neurological and psychiatric adverse reactions have been reported with Ofloxacin. We report a case of a 6 years old child who developed hallucinations after being started on Ofloxacin and which resolved on discontinuation of the drug.

Keywords: Ofloxacin, Hallucination, Fluoroquinolones.

Doi : 10.18231/j.tjp.2019.012

How to cite : Chaudhari P, Karia S, Shah N, Sousa A D, Ofloxacin induced hallucinations in a 6 years old child: A case report. Telangana J Psychiatry 2019;5(1):64-65

Copyright © 2019 by author(s) and Telangana J Psychiatry. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC-BY-NC 4.0) (creativecommons.org)